# SDR MALA100048

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 9,334 hours, 8,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Door
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT KNEE LEVEL BY BOARDING DOOR BROKEN.  REPLACED LIGHT ASSY P/N BR9279-013, OPS CHECKS GOOD IAW AMM 33-51-10.
